| Catalog Number |
68HP-400 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported of the left side device: "scar tissue" and exchange.Later, healthcare professional reported no complaint against the device.Later healthcare professional reported unspecified baker grade capsular contracture and "breast ptosis" not device related.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.